# SDR AWXA9700429

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 416100123
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND CM-8 COFFEE MAKER SMOKED AND C/B PULLED.  REMOVED AND REPLACED CM-8 COFFEE MAKER.  OPS CHECK NORMAL.
